# SDR UPS98827061

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 IN NR 3 MAIN TANK JUST OUTBD OF XRS74 LOWER STRINGER NR 51 IS CRACKED IN TWO SEPARATE PLACES ON THE FWD SIDE AND BETWEEN 3 FASTENERS ON THE AFT SIDE.  REMOVED CRACKED END FITTING.  DRILLED NEW FITTINGS IAW 51-3-2.  INSTALLED FITTINGS IAW DC8 SRM 51-1-20D.
